# SDR CA970401009

- Difficulty date: March 20, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 3,743 hours
- Engine: Pwa PT6A42
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Part time: 667 hours, 523 cycles
- Component: Flight Compartme, Ppg, 10138402515
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) AIRCRAFT HAD CLIMBED TO FL 230 WITH THE WINDSHIELD HEAT ON.  SHORTLY AFTER THE HEAT WAS TURNED OFF A LOUD BANG WAS HEARD AND THE LT WINDSHIELD SHATTERED INTO A RIVER OF LATTICE-LIKE CRACKS ON THE INNER LAMINATIONS.   WINDSHIELD HAD BEEN INSTALLED 18 MONTHS PREVIOUS.
